Chemotherapy Expert Forum
Painful edema associated with chemo
About This Forum:

Welcome to the International Chemotherapy forum. Questions related to lung cancer will be answered by a medical doctor.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Painful edema associated with chemo

I had four rounds of Adriamycin/Cytoxan, followed by 12 weekly of Taxol/Herceptin. I'm now having Herceptin every three weeks. Towards the last 3 or 4 taxol/herceptin treatments, I started having swelling in my feet, and tightness in my leg muscles. It has gotten continuously worse even though it has been 6 weeks since the final taxol treatment. I have tried compression.stockings, less salt, more fluids.  I had a muga scan right around the time the swelling started which had normal results. Any insight would be appreciated..
Related Discussions
322973_tn?1239908038
Hi,
MUGA scan being normal after several cycles of chemotherapy that included adriamycin and trastuzumab is a reassuring sign.
Please get your renal function tests, serum electrolytes, protein levels, ultrasound abdomen and pelvis, and doppler of leg veins.
I would expect these symptoms to stabilize and then improve after completion of chemotherapy.
All the best, and God bless!
Blank
Continue discussion Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank